# SDR CALA2017122504605

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 39,976 hours, 13,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN FOUND CRACKED AT HSS 129.5 APPROXIMATELY 9 INCHES FROM AFT SPAR.  THE SKIN WAS REPAIRED IAW SRM 55-10-01, REPAIR 11.
